# SDR UALA2013052203551

- Difficulty date: May 22, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N813UA
- Make and model: Airbus A319-131
- Aircraft serial: 858
- Aircraft time: 50,743 hours, 20,192 cycles
- Engine: Iae V2522A5
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Damaged
- Location: Intercostal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL ATTACH FITTING, AT FRAME C58 BETWEEN STR 2 AND 3R HAS ONE MISDRILLED HOLE IN FRAME C58.   REPAIRED INTERCOSTAL ATTACH FITTING AT FRAME C58 BETWEEN STR 2 & 3R IAW ECRA 5340-01493 & EA130125.  REPAIRED CEILING PANEL.  INSPECTED REPAIR IAW ECRA 5340-01493.  REPAIR EA 130125.  REINSTALLED THE CEILING PANEL.
